# SDR ASOA201707191782

- Difficulty date: July 19, 2017
- Submitted: July 22, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT FS 372-501 LBL9 IS CORRODED IN MULTIPLE AREAS. COMPLIED WITH EC/TC REO 670-53-00-343 AND REO 670-53-00-343 FOR REPLACEMENT OF SEAT TRACK.
